| Model Number |
BUR,OVAL,FLUSHCUT,8 FLUT,5.0MMX 13CM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 22-dec-2025, it was reported by a sales representative via (b)(4) that an ar-8500foe burr broke upon making contact with the bone.Discovered during the case, device swapped, and case completed with no patient effect.